# SDR DL76S950657

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 605457
- Condition: Shorted
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED BURNING SMELL FROM OVERHEAD GASPER FAN VENTS.  DEACTIVATED FAN, ODOR STOPPED. REPLACED GASPER FAN OPERATION NORMAL.
